# SDR NWAA072276732

- Difficulty date: June 23, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N632NW
- Make and model: Boeing 747251B
- Aircraft serial: 23112
- Aircraft time: 87,166 hours, 13,317 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 4 Engine Gen
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT ROTATION THE FIRE DETECTION LIGHT ON THE FOREWARD PANEL AND THE FAULT LIGHT ON THE S/O PANEL FLASHED (4 TO 5 TIMES).  THE NACELLE TEMP GAUGE NR 4 ENGINE, A LOOP WAS FLUCTUATING BETWEEN 3 AND 8.  DUE TO PREVIOUS HISTORY RETURNED TO LAND.  RETURNED TO YWG AND LANDING WAS UNEVENTFUL. MAINTENANCE PREPARED AIRCRAFT FOR A 3 ENGINE FERRY FLIGHT TO MSP FOR REPAIRS.  MAINTENANCE FOUND NR 4 ENGINE GENERATOR WIRES WERE CHAFED AND SHORTED TO NR 4 ENGINE A LOOP.  REMOVED AND REPLACED NR 4 ENGINE.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
